# SDR AMTA200201440

- Difficulty date: November 24, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N198AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1111
- Aircraft time: 70,690 hours, 18,580 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30170557
- Part serial: 2588
- Condition: Deployed
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE INADVERTENTLY DEPLOYED FROM SLIDE COVER.
